Aa
A
A
Close
3150328 tn?1349630721
Abdominal discomfort
Does Metamucil aggravate gastritis?
Cancel
2 Answers
Page 1 of 1
351246 tn?1379685732
Hi!

Well yes, Metamucil can cause abdominal discomfort, gas, cramping, aggravation of constipation (even though it is taken for it), allergic reaction, and aggravation of gastritis.

If you are having these symptoms, please stop the drug and contact your health care provider immediately. Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
3150328 tn?1349630721
Once again thanks Dr. What has been happening here is I had myself all
worked up because the pain that I was experiencing because of the
omental imfarct was not matching up with the way I know gastiritis should be, creating anxiety which makes matters worse as we all know. So now
with a new approach by a new gastro-doc I have a better outlook and insight. By the way this was found by a CT scan because I went to the ER
for back pain turned out to be kidney related and I passed gravel.
Our VA is associated with the Hershey Medical Center.
When I worked there I was a traction tech in the poly trauma units  so I am not up to speed in internal medicine.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eating Disorders Community Resources